# SDR UALA2012122107318

- Difficulty date: December 19, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 72,641 hours, 27,198 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL INOP IN BULLNOSE PAX SEAT 40D.  RELAMPED EEL LIGHT AT 40D, OPS CHECKED GOOD PER AMM 33-51-00, PG 501.  P-N 1317.
